# SDR AALA201905199005

- Difficulty date: May 17, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 35,601 hours, 12,716 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct Seal
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DUCT BLOWN FORWARD OF BYPASS VALVE 10HH LEFT PACK NR 1. PACK PANEL STOWED IN POSITION REQUIRED INSTALLATION. MAINTENANCE REPLACED SEALS ON DUCT FROM ACM TO TURBINE BYPASS VALVE 10HH PER AMM 21-61-53 AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 21-61-00.
